Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Intense tiredness, anxiety and trouble in sleeping after taking remeron. Can I withdraw it?

On Luvox(50mg) for 5 weeks and remeron (15mg) for three weeks. Felt good first week of taking remeron but I m feeling like a zombie now, so tired as I ve been waking at 4 every morning with anxiety and having troubles getting back to sleep. Just poor quality sleep. I want off the remeron, do you think I should get off the remeron? I don t like feeling this way.
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
You have not revealed your illness. Might be you are suffering from obsessive-compulsive disorder (OCD) or anxiety/panic disorder. Feeling Weak, Feeling Restless, Abnormal Dreams, Muscle Pain etc., may be due to Remeron (Mirtazapine). Waking early/trouble getting back to sleep may be due to your illness itself. You can stop Remeron and better increase the dose of Luvox(Fluvoxamine). Maximum dose upto 300mg.
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor